# SDR ASAA0853174

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,871 hours, 2,992 cycles
- Engine: Cfmint CFM567B27
- Engine time: 7,871 hours, 2,292 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 7,871 hours, 2,292 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE OIL NR 1 = 12 QTS, NR 2 = 13 QTS AT TOP OF DESCENT SERVICED BOTH ENGINE OIL LEVELS TO FULL PER MM 12 13 11.  NR 1 ENGINE ADDED 4.5 QTS, NR 2 ENGINE ADDED 4.0 QTS AND APU 0 ENGINE OIL ADDED INFO ENTERED INTO WEB BASED OIL MONITORING DATA BASE.
